# SDR COMA2009113070029

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 13,119 hours, 9,309 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL MSG AND FLAPS HALF SPEED MSG.  EMERGENCY DECLARED, AC LANDED SAFELY.  INTERROGATED MDC NO FAULTS FOUND.  CLEARED INHIBITS AND PERFORMED OPS CHECK OF FLAPS/SLAT SYSTEM, AND STALL SYSTEM NO DEFECTS FOUND.
